| Model Number |
IMPELLA 2.5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
04/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The impella device was not received from the customer, therefore, investigation of the device was not possible.Should the device or any new information be received, a supplemental mdr will be filed.This report is being filed as part of a retrospective review of historical records.
Event or Problem Description
The complainant reported a patient noted as high risk percutaneous coronary insertion was implanted with an impella 2.5 device for mechanical circulatory support.While on support, the impella 2.5 was properly weaned and explanted, however the closure method was site preclosed with proglidex2 and manual pressure held.Post angiogram done from r radial and slight oozing was noticed.The physician decided to do percutaneous transluminal angioplasty (pta) with 7mmx40mm balloon, and the device was successfully explanted.